MathSciNet Relay Station
MathSciNet bibliographic data
MR722894 (85b:30043) 30D35 (11J68)
Osgood, Charles F. A number theoretic-differential equations approach to generalizing Nevanlinna theory. Indian J. Math. 23 (1981), no. 1-3, 1–15.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement